# SDR SWIA2021081060236

- Difficulty date: April 30, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 485 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE - SEVERAL SMALL DENTS FS 485 STGR 21R      (C-CHECK RO 8/9/2021)    DUE TO THE PROXIMITY OF THE SEVERAL SMALL DENTS TO EACH OTHER AT FS485 STGR 21R, THEY WERE TREATED IN EFFECT AS ONE DENT AND REWORKED REF REO 670-53-31-673 REV -- DATED 2021-06-16 AND REO 670-51-00-085 REV A DATED 2017-08-23.
